Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 5, Pages 395-406
http://dx.doi.org/10.1155/S1085337504306159

On periodic-type solutions of systems of linear ordinary differential equations

A. Razmadze Mathematical Institute, Georgian Academy of Sciences, Tbilisi 0193, Georgia

Received 1 October 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Kiguradze, “On periodic-type solutions of systems of linear ordinary differential equations,” Abstract and Applied Analysis, vol. 2004, no. 5, pp. 395-406, 2004. https://doi.org/10.1155/S1085337504306159.